# SDR FDEA202407060952

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63115
- Aircraft time: 7,198 hours, 3,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35317
- Condition: Gouged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RAMP AIRCRAFT STRIKE AFT OF AFT LOWER CARGO  DOOR.  ACCOMPLISHED A DVI OF THE DAMAGED  AREA AND 10  INCHES AROUND  TO ENSURE THAT THE DENT IS SMOOTH  AND FREE OF CREASES OR CRACKS, NO PULLED LOOSE OR  MISSING FASTENERS.  SCRATCHS BLENDED PER SRM . DVI  WITH 10X ACCOMPLISHED.  SRM: 53-00-01-1A  TO CLARIFIY, INTERNAL AND EXTERNAL DVI ACCOMPLISHED.
